EconPapers    
Economics at your fingertips  
 

Finite-Time Optimal Control of Polynomial Systems Using Successive Suboptimal Approximations

X. Xu and S. K. Agrawal
Additional contact information
X. Xu: University of Delaware
S. K. Agrawal: University of Delaware

Journal of Optimization Theory and Applications, 2000, vol. 105, issue 2, No 12, 477-489

Abstract: Abstract It is shown in this paper that the finite-time optimal control of polynomial systems can be obtained by solving a sequence of optimal control problems for the linearized problem. The paper provides proof of convergence as well as illustration of the procedure by two examples.

Keywords: optimal control; polynomial systems; quasilinearization; successive approximation; convergence (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1023/A:1004674221393 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:105:y:2000:i:2:d:10.1023_a:1004674221393

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/A:1004674221393

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:105:y:2000:i:2:d:10.1023_a:1004674221393